# SDR JJBA20220101001

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 36,561 hours, 23,054 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: 971808MODB
- Part serial: MX687132
- Condition: Leaking
- Part time: 5,236 hours, 4,035 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

E1 HYD PUMP FAIL ON EICAS AFTER TAKE OFF. REMOVED AND REPLACED #1 EDP. OPS CHECK AND LEAK CHECK SAT AT THIS TIME
